ANNALES DE L'INSTITUT FOURIER

Avec cedram.org


Année 1995

1  2


Roland Bacher; Boris Venkov
Lattices and association schemes: a unimodular example without roots in dimension 28
Vol. 45 no. 5 (1995), p. 1163-1176 Détail
Pietro Corvaja
Une application nouvelle de la méthode de Thue
Vol. 45 no. 5 (1995), p. 1177-1203 Détail
Anne Bertrand-Mathis
Nombres normaux dans diverses bases
Vol. 45 no. 5 (1995), p. 1205-1222 Détail
Abdelmejid Bayad
Loi de réciprocité quadratique dans les corps quadratiques imaginaires
Vol. 45 no. 5 (1995), p. 1223-1237 Détail
Rutger Noot
Classe de conjugaison du frobenius des variétés abéliennes à réduction ordinaire
Vol. 45 no. 5 (1995), p. 1239-1248 Détail
Martin Fankhauser
Fixed points for reductive group actions on acyclic varieties
Vol. 45 no. 5 (1995), p. 1249-1281 Détail
Dehbia Achab
Zeta functions of Jordan algebras representations
Vol. 45 no. 5 (1995), p. 1283-1303 Détail
Steven G. Krantz; Song-Ying Li
Duality theorems for Hardy and Bergman spaces on convex domains of finite type in ${\Bbb C}^n$
Vol. 45 no. 5 (1995), p. 1305-1327 Détail
Gregor Fels
A differential geometric characterization of invariant domains of holomorphy
Vol. 45 no. 5 (1995), p. 1329-1351 Détail
Yves Laurent; Bernard Malgrange
Cycles proches, spécialisation et ${\cal D}$-modules
Vol. 45 no. 5 (1995), p. 1353-1405 Détail
Yoshihiko Mitsumatsu
Anosov flows and non-Stein symplectic manifolds
Vol. 45 no. 5 (1995), p. 1407-1421 Détail
Stéphane Simon
Champs totalement radiaux sur une structure de Thom-Mather
Vol. 45 no. 5 (1995), p. 1423-1447 Détail
Xianghong Gong
Integrable analytic vector fields with a nilpotent linear part
Vol. 45 no. 5 (1995), p. 1449-1470 Détail
John Shackell
Growth orders occurring in expansions of Hardy-field solutions of algebraic differential equations
Vol. 45 no. 5 (1995), p. 1471-1471 Détail
Dmitri Novikov; Sergei Yakovenko
Simple exponential estimate for the number of real zeros of complete abelian integrals
Vol. 45 no. 4 (1995), p. 897-927 Détail
Dmitri I. Panyushev
Reductive group actions on affine varieties and their doubling
Vol. 45 no. 4 (1995), p. 929-950 Détail
Ta Lê Loi
Łojasiewicz inequalities for sets definable in the structure ${\Bbb R}_{{\rm exp}}$
Vol. 45 no. 4 (1995), p. 951-971 Détail
Olivier Guès
Perturbations visqueuses de problèmes mixtes hyperboliques et couches limites
Vol. 45 no. 4 (1995), p. 973-1006 Détail
Sundaram Thangavelu
Mean periodic functions on phase space and the Pompeiu problem with a twist
Vol. 45 no. 4 (1995), p. 1007-1035 Détail
Sylvain Barré
Polyèdres finis de dimension 2 à courbure $\leq 0$ et de rang 2
Vol. 45 no. 4 (1995), p. 1037-1059 Détail
Jean-Pierre Doeraene; Daniel Tanré
Axiome du cube et foncteurs de Quillen
Vol. 45 no. 4 (1995), p. 1061-1077 Détail
Mohammed El Haouari
Rétractes d'un espace
Vol. 45 no. 4 (1995), p. 1079-1089 Détail
Jose Luis Arraut; Marcos Craizer
Foliations of $M^3$ defined by ${\Bbb R}^2$-actions
Vol. 45 no. 4 (1995), p. 1091-1118 Détail
Edoardo Ballico
A splitting theorem for the Kupka component of a foliation of ${\bf C} {\bf P}^n,\,n\geq 6$. Addendum to a paper by O. Calvo-Andrade and N. Soares
Vol. 45 no. 4 (1995), p. 1119-1121 Détail
Alberto Candel; X. Gómez-Mont
Uniformization of the leaves of a rational vector field
Vol. 45 no. 4 (1995), p. 1123-1133 Détail
Osamu Saeki
Constructing generic smooth maps of a manifold into a surface with prescribed singular loci
Vol. 45 no. 4 (1995), p. 1135-1162 Détail
Pavel I. Guerzhoy
Jacobi-Eisenstein series and $p$-adic interpolation of symmetric squares of cusp forms
Vol. 45 no. 3 (1995), p. 605-624 Détail
Gove Griffith Elder
Galois module structure of ideals in wildly ramified cyclic extensions of degree $p^2$
Vol. 45 no. 3 (1995), p. 625-647 Détail
Benedict H. Gross; Chad Schoen
The modified diagonal cycle on the triple product of a pointed curve
Vol. 45 no. 3 (1995), p. 649-679 Détail
Haruhisa Nakajima
Equidimensional actions of algebraic tori
Vol. 45 no. 3 (1995), p. 681-705 Détail

1  2

haut